Hello, I'm really hoping that someone can ease my mind.I had unprotected sex on July 17th, which was a few days before my ovulation and although he didn't finish in me I was concerned about pre-cum. I took a Plan B pill 12 hours later and I was free of symptoms for a week. Then we stupidly had sex again twice on July 26th, a few hours apart, and he didn't finish in me both times but now I'm really concerned about precum, even though he peed many times in between. On July 27th I started very light red bleeding which lasted till the 30th and I don't know if that was my period because it was very light but it looked like normal blood. And now I'm having symptoms of a UTI, burning sensation while peeing,the need to pee right after using the bathroom, abdominal discomfort. I feel really bloated and my stomach feels tight but I don't know if that's a symptom of Plan B. Please let me know your thoughts.
Sounds to me like you have developed a urinary tract infection and that is not related to Plan B. Friction from sex sometimes causes a UTI-always be sure that you empty your bladder immediately after sex always. Men do leak sperm all through the sex act, not just when they ejaculate and their peeing beforehand does nothing to stop this. Men cannot feel, see or control this leakage but it happens and with any penetration you can be exposed to sperm. Your best bet is to get yourself on routine birth control. You need to see your doctor about your urinary symptoms anyway and while you are there, ask about getting on some kind of birth control. With the bleeding that you had, I doubt that you are pregnant but they can always run a quick test while you are at the docs.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2014 • 2 answers
Posted 18 Jul 2014 • 2 answers
Posted 20 Dec 2015 • 0 answers
Posted 7 Jun 2016 • 0 answers
Posted 12 Jul 2016 • 3 answers